Alert archive / Texas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 217, NWS Midland/Odessa, TX

June 19, 2008Dawson County, Gaines County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 19, 2008, 11:32 PM CDT for Dawson County, Gaines County, Texas. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2008, 11:32 PM CDT (04:32 UTC)
Expired
Jun 20, 2008, 12:30 AM CDT
In force
58 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon

Counties Dawson County, TX, Gaines County, TX

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 7:09 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 4.5 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2008-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 129 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2008-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
129 J/kg
Mixed-layer CIN
-155 J/kg
Mixed-layer LCL
3683 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
191 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMAF 200432
SVRMAF
TXC115-165-200530-
/O.NEW.KMAF.SV.W.0217.080620T0432Z-080620T0530Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1132 PM CDT THU JUN 19 2008

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN GAINES COUNTY IN WEST TEXAS...
  DAWSON COUNTY IN WEST TEXAS...

* UNTIL 1230 AM CDT

* AT 1127 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 6
  MILES NORTH OF ASHMORE...OR 12 MILES SOUTH OF BROWNFIELD...MOVING
  SOUTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
  ASHMORE...
  WELCH...
  SAND...
  UNION...
  FRIENDSHIP...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.

LAT...LON 3268 10181 3255 10219 3279 10234 3295 10243
      3295 10210
TIME...MOT...LOC 0432Z 331DEG 36KT 3297 10226

$$
1 follow-up statement
000 
WWUS54 KMAF 200503
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1203 AM CDT FRI JUN 20 2008

TXC115-165-200530-
/O.CON.KMAF.SV.W.0217.000000T0000Z-080620T0530Z/
GAINES TX-DAWSON TX-
1203 AM CDT FRI JUN 20 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR DAWSON AND NORTHEASTERN GAINES COUNTIES...

AT 1202 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...
AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED
NEAR UNION...OR ABOUT 8 MILES WEST OF LAMESA...MOVING SOUTHEAST AT 40
MPH.

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...
FRIENDSHIP.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY
MORNING FOR WEST TEXAS.

LAT...LON 3268 10182 3258 10212 3255 10218 3256 10220
      3294 10243 3294 10242 3294 10210
TIME...MOT...LOC 0503Z 331DEG 36KT 3270 10208

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 7:22 PM CDT, 4 hours 10 minutes earlier.

Area forecast discussion, Jun 19, 7:22 PM CDT, 4 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
722 PM CDT THU JUN 19 2008

.UPDATE...
UPDATED THE FORECAST FOR SEVERE THUNDERSTORM WATCH 582

&&

.DISCUSSION...
LINE OF SEVERE THUNDERSTORMS NORTH AND EAST OF LUBBOCK IS
PROPOGATING SOUTH...BUT HAS THROWN OUT AN OUTFLOW BOUNDARY WHICH
IS MOVING SOUTH TOWARDS THE NORTHERN PERMIAN BASIN. CINH IS
WEAKEST IN THE NORTHEASTERN CWA WHICH IS THE MOST LIKELY PLACE TO
SEE THUNDERSTORMS EITHER DEVELOP ALONG THE BOUNDARY...OR MOVE INTO
THE AREA FROM THE NORTH. STRONG WINDS AND HAIL ARE THE MAIN
FORECAST CONCERNS WITH THESE STORMS THOUGH ANYTHING DEVELOPING
ALONG THE OUTFLOW BOUNDARY WILL HAVE TO BE CLOSELY MONITORED FOR
ISOLATED BRIEF TORNADO DEVELOPMENT.

HENNIG

&&

.PREV DISCUSSION... /ISSUED 623 PM CDT THU JUN 19 2008/

AVIATION...
CONVECTION OCCURRING BOTH IN AND AROUND THE FORECAST AREA...HOWEVER
NOT DIRECTLY AFFECTING TERMINALS AT THIS TIME. MOST LIKELY
LOCATIONS TO SEE ANY TSRA IN THE NEXT FEW HOURS WILL BE KCNM AND
KHOB...HOWEVER CONFIDENCE NOT HIGH ENOUGH TO PLACE IN TAFS AS
ACTIVITY ACROSS SE NM STILL ISOLATED AT THIS TIME. LARGE COMPLEX
OF THUNDERSTORMS ACROSS THE PANHANDLE IS EXPECTED TO MOVE SOUTH
AND POSSIBLY CLIP INTO EASTERN PERIPHERY OF FORECAST AREA. EXPECT
THIS ACTIVITY TO STAY EAST OF THE KMAF AREA TONIGHT...SO
AGAIN...DID NOT PUT TSRA EXPECTATIONS IN TAFS FOR NOW.
OTHERWISE...EXPECT A FRONTAL BOUNDARY TO DROP INTO THE AREA
OVERNIGHT PROVIDING A NORTHEASTERLY WINDS SHIFT IN THE 20/08Z TO
20/10Z TIMEFRAME. EXPECT A FEW GUSTS TO NEAR 25 KT ALONG THIS
BOUNDARY. ONCE IT MOVES THROUGH...EXPECT WINDS TO SHIFT BACK
AROUND TO A MORE SOUTHEASTERLY DIRECTION LATE TOMORROW EVENING.
/13/

PREV DISCUSSION... /ISSUED 301 PM CDT THU JUN 19 2008/

DISCUSSION...
FORECAST CONCERNS WILL CONTINUE TO BE CENTERED ON PRECIPITATION
CHANCES FOR THE UPCOMING FORECAST. THE SHORT RANGE MODELS ALONG
WITH THE 00Z ECMWF ALL SHOW A WEAK MID-LEVEL SHORTWAVE TROUGH WILL
MOVE FROM WEST TO EAST ACROSS WEST TEXAS AND SOUTHEASTERN NEW
MEXICO THIS AFTERNOON AND EVENING. YESTERDAY/S 12Z NAM/WRF12 WAS
GENEROUS IN IT/S QPF OUTPUT...WHEREAS TODAY/S RUN HAS BACKED OFF
ON QPF. THE NAM/WRF HAS TYPICALLY BEEN DOING BETTER WITH RECENT
PRECIPITATION... SO WE HAVE TAKEN THE LATEST RUN INTO
CONSIDERATION. WHILE WE HAVE MADE A SLIGHT DECREASE IN RAIN
CHANCES FOR THIS AFTERNOON AND EVENING...PREFER TO KEEP AT LEAST A
SLIGHT CHANCE TO LOW END CHANCE FOR THUNDERSTORMS ACROSS MOST OF
THE REGION. SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN CONCERN. WE
WILL ALSO KEEP A MENTION OF SEVERE THUNDERSTORMS ALONG AND NORTH
OF A TATUM NEW MEXICO TO BIG SPRING LINE DURING THE OVERNIGHT
HOURS TO ACCOUNT FOR ANY MCS ACTIVITY. MCS ACTIVITY COULD CONTINUE
ACROSS THE REGION THROUGH THIS WEEKEND AS THE MEDIUM RANGE
GUIDANCE SUGGESTS NORTHWEST FLOW ALOFT WITH EMBEDDED MID-LEVEL
SHORTWAVE TROUGHS AFFECTING THE REGION. IN THIS PATTERN...
AFTERNOON THUNDERSTORMS WILL BE FAVORED ACROSS THE HIGHER
TERRAIN...WITH LATE EVENING AND EARLY MORNING PRECIPITATION
FAVORED ACROSS THE NORTHERN PERMIAN BASIN AND WESTERN LOW ROLLING
PLAINS. WE HAVE KEPT A SLIGHT CHANCE TO CHANCE OF THUNDERSTORMS IN
THE FORECAST THROUGH THE WEEKEND. WE WILL ALSO KEEP TEMPERATURES
AT OR JUST ABOVE NORMAL GIVEN EAST TO SOUTHEASTERLY FLOW AT 850MB
BRINGING SLIGHTLY COOLER AND MORE MOIST AIR INTO WEST TEXAS AND
SOUTHEASTERN NEW MEXICO. PRECIPITATION CHANCES INTO THE MIDDLE OF
NEXT WEEK REMAIN UNCLEAR...BUT IF THE LATEST GFS VERIFIES...WE MAY
NEED TO INCREASE SOME RAIN CHANCES FOR EARLY NEXT WEEK.

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.

&&

10
Hazardous weather outlook, Jun 19, 7:25 PM CDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
725 PM CDT THU JUN 19 2008

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-210030-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
725 PM CDT THU JUN 19 2008 /625 PM MDT THU JUN 19 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR THE NORTHEASTERN
PERMIAN BASIN THROUGH 2 AM CDT. LARGE HAIL AND DAMAGING WINDS WILL
BE THE PRIMARY THREAT WITH FREQUENT LIGHTNING ALSO A DANGER TO
START FIRES. LOCALLY HEAVY RAINFALL COULD ALSO CAUSE MINOR RIVER
OR AREAL FLOODING TO OCCUR.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS FRIDAY NIGHT ALONG AND NORTH OF A
VAN HORN TO BIG LAKE LINE.  A FEW OF THESE STORMS MAY BE CAPABLE OF
PRODUCING DAMAGING WIND OR LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED LATE THIS AFTERNOON OR THIS
EVENING.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Jun 19, 6:11 PM CDT, 5 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
611 PM CDT THU JUN 19 2008

TXZ075-192345-
PECOS-
611 PM CDT THU JUN 19 2008

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL PECOS COUNTY.

A STRONG THUNDERSTORM WAS LOCATED OVER CENTRAL PECOS COUNTY AT 611 PM
CDT. THE STORM WAS MOVING EAST SOUTHEAST AT 10 MPH.

ONE HALF INCH SIZE HAIL AND WINDS GUSTING TO 50 MPH ARE POSSIBLE
WITH THIS STORM.

PEOPLE IN CENTRAL PECOS COUNTY SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.
Special weather statement, Jun 19, 8:01 PM CDT, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
801 PM CDT THU JUN 19 2008

TXZ082-200200-
TERRELL-
801 PM CDT THU JUN 19 2008

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL TERRELL COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 12 MILES NORTHEAST OF DRYDEN AT 801
PM CDT...MOVING SOUTHEAST AT 10 MPH.  THIS STORM COULD RAPIDLY
BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS.  IN ADDITION...
DEADLY CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.

PEOPLE IN CENTRAL TERRELL COUNTY...INCLUDING THE CITY OF DRYDEN...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND
REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.

GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

MUELLER
Special weather statement, Jun 19, 9:08 PM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
908 PM CDT THU JUN 19 2008

TXZ047-048-200300-
SCURRY-BORDEN-
908 PM CDT THU JUN 19 2008

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR BORDEN AND SCURRY COUNTIES.

AN INTENSIFYING LINE OF THUNDERSTORMS WAS LOCATED FROM 9 MILES
NORTHEAST OF GAIL TO 11 MILES NORTH OF MIDWAY AT 908 PM CDT...MOVING
SOUTHEAST AT 40 MPH. HAIL TO ONE HALF INCH IN DIAMETER AND WINDS TO
55 MPH ARE POSSIBLE WITH THESE STORMS.

TAKE SHELTER NOW UNTIL THIS WEATHER THREAT HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY
MORNING FOR WEST TEXAS.
Special weather statement, Jun 19, 9:29 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
929 PM CDT THU JUN 19 2008

TXZ046-200300-
DAWSON-
929 PM CDT THU JUN 19 2008

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR DAWSON COUNTY.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 6 MILES NORTHEAST OF
KEY TO 3 MILES NORTHWEST OF PUNKIN CENTER AT 929 PM CDT...MOVING
SOUTHWEST AT 30 MPH. HAIL TO ONE HALF INCH IN DIAMETER AND WINDS TO
50 MPH ARE POSSIBLE WITH THESE STORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY
MORNING FOR WEST TEXAS.
Special weather statement, Jun 19, 10:01 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1001 PM CDT THU JUN 19 2008

TXZ046>048-052-053-200330-
SCURRY-BORDEN-DAWSON-HOWARD-MITCHELL-
1001 PM CDT THU JUN 19 2008

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR BORDEN...DAWSON...HOWARD...
MITCHELL AND SCURRY COUNTIES.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM PUNKIN CENTER TO 6
MILES NORTHEAST OF VINCENT AT 1001 PM CDT...MOVING SOUTH AT 14 MPH.
HAIL TO ONE HALF INCH IN DIAMETER AND WINDS TO 55 MPH ARE POSSIBLE
WITH THESE STORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY
MORNING FOR WEST TEXAS.
Special weather statement, Jun 19, 11:22 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1122 PM CDT THU JUN 19 2008

NMZ028-029-033-034-TXZ045>048-050>053-058>063-067>070-075-200630-
EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-
SOUTHERN LEA COUNTY-GAINES-DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-
HOWARD-MITCHELL-REEVES COUNTY AND UPPER TRANS PECOS-LOVING-
WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-PECOS-
INCLUDING THE CITIES OF...ARTESIA...CARLSBAD...
CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL...
SEMINOLE...LAMESA...GAIL...SNYDER...ANDREWS...STANTON...
BIG SPRING...COLORADO CITY...PECOS...MENTONE...RED BLUFF LAKE...
KERMIT...ODESSA...MIDLAND...GARDEN CITY...MONAHANS...CRANE...
MCCAMEY...RANKIN...BIG LAKE...FORT STOCKTON
1122 PM CDT THU JUN 19 2008 /1022 PM MDT THU JUN 19 2008/

...STRONG WINDS MOVING ACROSS SOUTHEAST NEW MEXICO AND THE PERMIAN
BASIN...

AN OUTFLOW BOUNDARY ASSOCIATED WITH AN INTENSE COMPLEX OF
THUNDERSTORMS LOCATED ACROSS THE SOUTH PLAINS AND THE LOW ROLLING
PLAINS OF WEST TEXAS IS QUICKLY MOVING SOUTHWARD ACROSS SOUTHEAST
NEW MEXICO AND THE PERMIAN BASIN LATE THIS EVENING. AS THIS
OUTFLOW BOUNDARY PUSHES SOUTHWARD...EXPECT STRONG NORTHEAST WINDS
OF 30 TO 40 MPH...WITH A FEW GUSTS OVER 50 MPH. BLOWING DUST MAY
ALSO REDUCE THE VISIBILITY TO ONE MILE OR LESS.

MOTORISTS SHOULD BE ESPECIALLY CAUTIOUS OF THESE STRONG WINDS...
ESPECIALLY THOSE DRIVING HIGH PROFILE OR LIGHT WEIGHT VEHICLES. BE
PREPARED TO SLOW DOWN...ESPECIALLY WHEN ENCOUNTERING REDUCED
VISIBILITY DUE TO BLOWING DUST.

THE OUTFLOW BOUNDARY WILL MOVE INTO THE SOUTHERN PERMIAN BASIN AND
THE UPPER TRANS PECOS REGION BEFORE MIDNIGHT.

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 12:11 AM CDTSevere Thunderstorm WarningMAFBorden, Dawson, Howard, Martin64 min
Jun 20, 12:29 AM CDTFlash Flood WarningMAFDawson3 hr
Jun 20, 1:22 AM CDTAreal Flood AdvisoryMAFHoward113 min
Jun 20, 1:51 AM CDTAreal Flood AdvisoryMAFBorden, Mitchell, Scurry3 hr
Jun 20, 1:51 AM CDTAreal Flood AdvisoryMAFGlasscock54 min
Jun 20, 2:19 AM CDTHigh Wind WarningMAF4 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.